MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® EAGLE® INFLATION DEVICE

C.R. BARD, INC. (COVINGTON) -1018233 BARD® EAGLE® INFLATION DEVICE
Model Number 325110
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the pressurization pump for the x-force u30 ureteroscopic balloon dilation catheter leaked water.
 
Additional Manufacturer Narrative
The reported event is confirmed supplier related.Visual evaluation noted two inflation devices were returned to atrion inside a plastic bag.Upon receipt of the complaint devices a visual inspection was conducted.During the visual inspection, it was noted that the gauges were broken from the inflation device housings at the glue plug area.On the second device an unknown dried adhesive was found on various parts of the gauge and glue plug.The needle on the gauges was also noted to be within the zero position.However, functional testing could not be performed on the inflation devices due to the gauge being detached from the inflation device body.A review of the dhr did not show any problems or conditions that would have contributed to the reported event.A labelling review is not required as labelling would not have prevented the reported event.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
 
Event or Problem Description

Brand Name
BARD® EAGLE® INFLATION DEVICE
Common Device Name
INFLATION DEVICE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key17258444
Report Number1018233-2023-04894
Device Sequence Number7966247
Product Code KOE
UDI-Device Identifier00801741067242
UDI-Public(01)00801741067242
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K962611
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model Number325110
Device Catalogue Number325110
Device Lot NumberBMFZAT01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2023
Supplement Date Received by Manufacturer09/22/2023
Initial Report FDA Received Date07/05/2023
Supplement Report FDA Received Date09/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown